# SDR DHL98742002

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: H, G

## Discrepancy

AT FL 240, CARGO SMOKE LIGHT ILLUMINATED.  ALL CREW MEMBERS SMELLED SMOKE.  PERFORMED SMOKE SOURCE IDENT CHECKLIST.  INSPECTED FOR SOURCE, INSPECTED CARGO, CARGO COMPT, E/E COMPT, LOWER CARGO COMPTS AND AFT AIRSTAIRS AREA.  RAN ENGINES, RAN A/C PACKS AND GASPER SYSTEMS. USED DIFFERENT BLEED COMBINATIONS, OPS CHECK SMOKE SYSTEM.  UNABLE TO DUPLICATE OR FIND SOURCE OF  SMOKE.
